# SDR CA020619006

- Difficulty date: June 10, 2002
- Submitted: June 25, 2002
- Operation: General aviation
- Make and model: Cessna 172P
- Aircraft time: 12,025 hours
- Engine: Lyc O320D2J
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 05135212
- Condition: Corroded
- Location: Fuselage
- Part time: 12,312 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING A T.C. AUDIT INSPECTION INTERGRANULAR CORROSION WAS OBSERVED. THE AREA IS THE TOP SKIN FORWARD OF WINDSCREEN ON THE LEFT SIDE. THERE IS A HOLE APPROXIMATELY 1/2 INCH IN DIAMETER. AT THIS POINT, THERE IS ALSO "BUBBLING" OF THE PAINT ON THE RIGHT SIDE. THE PATTERN FOLLOWS THE TOP OF THE STEEL FIREWALL.AT THIS TIME THE TOTAL EXTENT OF THE DAMAGE OR IT'S CAUSE IS NOT KNOWN.
